MathSciNet Relay Station
MathSciNet bibliographic data
MR431175 (55 #4177) 57A10
Birman, Joan S.; González-Acuña, F.; Montesinos, José M. Heegaard splittings of prime $3$-manifolds are not unique. Michigan Math. J. 23 (1976), no. 2, 97–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement